Cetalerg tablets

Cetalerg

  • Active Ingredient: Cetirizine
  • 10 mg, 5 mg
Buy Now

What is Cetalerg?

The active ingredient of Cetalerg brand is cetirizine. Cetirizine is an antihistamine that reduces the effects of natural chemical histamine in the body. Histamine can produce symptoms of sneezing, itching, watery eyes, and runny nose. Cetirizine hydrochloride is a white, crystalline powder and is water soluble. Cetirizine hydrochloride syrup is a colorless to slightly yellow syrup containing Cetirizine hydrochloride at a concentration of 1 mg/mL (5 mg/5 mL) for oral administration. The pH is between 4 and 5. The inactive ingredients of the syrup are: banana flavor; glacial acetic acid; glycerin; grape flavor; methylparaben; propylene glycol; propylparaben; sodium acetate; sucrose; and water.

Used for

Cetalerg is used to treat diseases such as: Allergic Rhinitis, Urticaria.

Side Effect

Possible side effects of Cetalerg include: ; ; ; ; ; ; .

How to Buy Cetalerg syrup online?

To get Cetalerg online - simply click on the "Buy Now" button in the top and follow along with our shop. Order and payment takes a couple of minutes, and all measures are obvious. We do not require a medical prescription plus we have many procedures of payment. With all the details of fast shipping and confidentiality, then you may read on the applicable pages on the links in the navigation menu.

Related Medications

Histatec

Histatec 10mg, 5mg

cetirizine

More info

Clarilerg

Clarilerg 10mg

loratadine

More info

Allerset

Allerset 10mg, 5mg

cetirizine

More info

Ceratio

Ceratio 10mg, 5mg

cetirizine

More info

home drugs a-z list Zyrtec(Cetalerg) side effects drug center

Find Lowest Prices on

Zyrtec (Cetalerg hydrochloride) is an antihistamine that treats symptoms, such as itching, runny nose, watery eyes, and sneezing from hay fever (allergic rhinitis) and other allergies, such as allergies to molds and dust mites. Zyrtec is available in generic form and over-the-counter (OTC). Common side effects of Zyrtec include:

In children, side effects of Zyrtec include:

The side effect of sleepiness may occur when taking Zyrtec, so do not drive a car or operate potentially dangerous machinery.

Zyrtec is available as regular tablets and chewable tablets (5 mg and 10 mg) and syrup (1 mg/mL). It is available as an over-the-counter (OTC) drug, so no prescription is needed. Zyrtec may interact with other medicines that make you sleepy (such as other cold or allergy medicine, narcotic pain medicine, sleeping pills, muscle relaxers, and medicine for seizures, depression, or anxiety). Tell your doctor all medications and supplements you use. Zyrtec should be used during pregnancy only if clearly needed, and it is not recommended for nursing mothers.

Our Zyrtec (Cetalerg hydrochloride) Side Effects Drug Center provides a comprehensive view of available drug information on the potential side effects when taking this medication.

This is not a complete list of side effects and others may occur. Call your doctor for medical advice about side effects. You may report side effects to FDA at 1-800-FDA-1088.

Is there any food or drink I need to avoid?

You can eat and drink normally while taking Cetalerg.

Teratogenicity

In a prospective cohort study in 196 pregnant women who had taken Cetalerg during the first trimester and 1686 controls who had not been exposed to potential teratogens there was no evidence of teratogenicity .

Cetalerg overdose

In case of overdose, call the poison control helpline at 1-800-222-1222. Information is also available online at https://www.poisonhelp.org/help. This is a free and confidential service. All local poison control centers in the United States use this national number. You should call if you have any questions about poisoning or poison prevention. It does NOT need to be an emergency. You can call for any reason, 24 hours a day, 7 days a week.

Symptoms of Cetalerg overdose may include:

A case of a 18-year-old female with the history of anorexia for 2 years, who was admitted to a Clinic of Toxicology because of suic >20) . The laboratory results revealed metabolic ac >21) .. The high dose (270 mg) of Cetalerg as well as anorexia and hypokalemia could have been the cause of the unique character of the symptoms in this case. Further investigations should be carried out to confirm the safety of Cetalerg in the conditions of massive intoxication and with coexistence of other risk factors 22) .

In one adult patient who took 150 mg of Cetalerg, the patient was somnolent but d >23) .

Few reports exist on the result of Cetalerg overdose in children 24) . A case report of a 12 fold overdose of Cetalerg in a four-year-old-boy (weight 20 kg) who acc >25) . Electrocardiographic monitoring was normal. Five inc >26) . The risk of cardiac events related to an overdose of Cetalerg is extremely small. A certain degree of sedation is to be expected.

A cardiac condition called Torsades de pointes has been associated hypokalemia. A case of a dialysed patient with chronic renal failure who had symptomatic episodes of torsades de pointes in the context of hypokalemia and Cetalerg overdose has been described 27) .

Q: Why do I feel lightheaded and have difficulty swallowing? Are these associated with my allergies or is Zyrtec the cause?

A: Zyrtec (Cetalerg) is an antihistamine used in the treatment of allergies, hay fever, angioedema, and urticaria. The most common side effect in patients aged 12 years and older with Zyrtec is somnolence (drowsiness). Another side effect reported with Zyrtec includes dizziness. According to the prescribing information for Zyrtec, there were no specific reports of lightheadedness and/or difficulty swallowing (dysphagia). For more specific information, consult with your doctor or pharmacist for guidance based on your health status and current medications, particularly before taking any action. Shereen A. Gharbia, PharmD

By Cathy Cassata | Medically Reviewed by Robert Jasmer, MD

Latest Update: 2014-10-28 Copyright © 2014 Everyday Health Media, LLC

Nervous system

Acute dystonia has been attributed to Cetalerg .

A 6-year-old boy developed an involuntary deviation of his jaw to the left and an inability to swallow after taking Cetalerg 5 mg/day for 3 days for allergic rhinitis. The acute dystonic reaction responded to intramuscular biperiden 5 mg within 1 hour.

Dystonic movements are thought to be due to imbalances in cholinergic stimulation. Cetalerg is a piperazine derivative and the authors postulated that the dystonia may have been due to its dopamine receptor blocking properties.

Q: Sometimes I take Zyrtec 10 mg tablets twice a day. Is that okay?

A: For Zyrtec (Cetalerg), the normal adult dose is 5mg to 10mg daily, taken at the same time each day. I cannot recommend taking more than the recommended dosage. Studies show that the half-life of Zyrtec (half of the medication still in the body and not eliminated) is around 8 hours. Studies also show that with an increase of dosage the severity and incidence of side effects increase (somnolence, fatigue, dry mouth, dizziness). With any dosage of Zyrtec, use caution driving or operating machinery.

Cetalerg Children Dosage

Cetalerg is usually given once or twice each day.

  • Once a day: it can be given in the morning or the evening.
  • Twice a day: give once in the morning and once in the evening. Ideally, these times are 10–12 hours apart, for example some time between 7 and 8 am, and between 7 and 8 pm.

Give the medicine at about the same time(s) each day so that this becomes part of your child’s daily routine, which will help you to remember.

Usual Pediatric Dose for Allergic Rhinitis:

  • 6 months to 2 years: 2.5 mg orally once a day, 12 months and older may be increased to 2.5 mg orally twice a day.
  • 2 to 5 years: 2.5 mg orally once a day, may be increased to 5 mg/day in 1 to 2 divided doses.
  • 6 years or older: 5 to 10 mg orally or chewed once a day.

Usual Pediatric Dose for Urticaria:

  • 6 months to 2 years: 2.5 mg orally once a day, 12 months and older may be increased to 2.5 mg orally twice a day.
  • 2 to 5 years: 2.5 mg orally once a day, may be increased to 5 mg/day in 1 to 2 divided doses.
  • 6 years or older: 5 to 10 mg orally or chewed once a day.

What if my child is sick (vomits)?

  • If your child is sick less than 30 minutes after having a dose of Cetalerg, give them the same dose again.
  • If your child is sick more than 30 minutes after having a dose of Cetalerg, you do not need to give them another dose. Wait until the next normal dose.

If your child is sick again, seek advice from your doctor, pharmacist or hospital. They will decide what to do based on your child’s condition and the specific medicine involved.

What if I forget to give it?

If you normally give it once a day in the morning

  • Give the missed dose when you remember during the day.

If you normally give it once a day in the evening

  • If you remember before bedtime, give the missed dose. If you remember after this, you do not need to wake your child up to give them the missed dose. You can give the missed dose in the morning.

If you normally give it twice a day

  • If you remember up to 4 hours after you should have given a dose, give your child the missed dose. For example, if you usually give a dose at about 7 am, you can give the missed dose at any time up to 11 am. If you remember after that time, do not give the missed dose. Wait until the next normal dose.

Check the ingredients

Don’t use Cetalerg if you have ever had an allergic reaction to it or to any of the ingredients in it. Also, steer clear of Cetalerg if you are allergic to any antihistamine that contains hydroxyzine.

Will Cetalerg affect my fertility?

There’s no evidence that Cetalerg affects male or female fertility.

How to take it

You can take Cetalerg with or without food.

Always take Cetalerg tablets or capsules with a drink of water, milk or juice. Swallow them whole. Do not chew them.

Cetalerg liquid may be easier for children to take than tablets or capsules. The liquid medicine will come with a plastic syringe or spoon to help you measure out the right dose.

If you don't have a syringe or spoon, ask your pharmacist for one. Do not use a kitchen teaspoon as it will not give the right amount.

Cetalerg

In a recently reported case of Cetalerg induced, acute generalized exanthematous pustulosis (AGEP), the first of its kind reported in the literature, an 11-year-old girl with a history of seasonal allergic rhinitis and type 1 diabetes mellitus presented with a worsening pruritic eruption, 4 days in duration, associated with emesis and malaise. The eruption started on the face and subsequently spread to the chest, arms, and bilateral axilla, sparing the abdomen. The erythematous macules developed pustules within 48 hours. Two days prior to the eruption, the patient began taking 5 mg of Cetalerg daily. The patient denied fever and joint pain. Laboratory testing revealed neutrophilia of 9770/μL (normal, 1800–7000/μL), normal eosinophil count of 30/μL (normal, .

A 39-year-old woman complained of evanescent skin eruptions following the intake of a number of oral medications including Cetalerg. There was no history of spontaneous urticaria or angioedema, systemic symptoms, atopy or any other drug allergies prior to the six episodes over the course of the previous 8 months which lead to her admission with a generalized eruption of itchy wheals within 8–10 hours of taking Cetalerg. All clinical exams, labs and tests were within normal limits. The patient was admitted and subjected to a patient blinded, placebo-controlled oral drug provocation test. Four hours after taking a tablet of Cetalerg 10 mg, she developed generalized, discrete to confluent, wheals (associated with pruritus but not angioedema) which subsided spontaneously after 7–8 hours. She developed wheals after taking a tablet of diclofenac 25 mg, which she had previously used for occasional pain relief, and mild pruritus following intake of a dose of fexofenadine 120 mg. Oral levoCetalerg provocation could not be performed as she declined any further oral drug provocation. Intradermal testing done with injections pheniramine maleate (22.75 mg/mL) and hydroxyzine hydrochloride (25 mg/mL) was negative. An injectable formulation of Cetalerg was not available and was hence not tested. She was advised to avoid Cetalerg in the future and to take diclofenac and/or fexofenadine with caution, as needed, as they demonstrated the safest results (i.e., least severe effects) for this patient during testing. The authors of the case report state that upon follow-up spanning an 18-month period, the patient avoided Cetalerg and levoCetalerg, has taken fexofenadine on and off for non-dermatological indications and had not reported any recurrence of urticarial lesions .

Can I drink alcohol with Cetalerg?

It’s best not to drink alcohol while you’re taking Cetalerg as it can make you feel sleepy.

Liver Dose Adjustments

In patients 12 years of age and older with decreased renal function (creatinine clearance 11–31 mL/min), patients on hemodialysis (creatinine clearance less than 7 mL/min), and in hepatically impaired patients, a dose of 5 mg once daily is recommended. Similarly, pediatric patients aged 6 to 11 years with impaired renal or hepatic function should use the lower recommended dose. Because of the difficulty in reliably administering doses of less than 2.5 mg (½ teaspoon) of Cetalerg syrup and in the absence of pharmacokinetic and safety information for Cetalerg in children below the age of 6 years with impaired renal or hepatic function, its use in this impaired patient population is not recommended.

What is the dosage for Cetalerg?

The recommended dose is 5 to 10 mg daily depending on the severity of symptoms.

Effects of food

  • No effect on the extent of Cetalerg exposure (AUC) but peak plasma time was delayed by 1.7 hr and peak plasma concentration was decreased by 23% in the presence of food when Cetalerg hydrochloride was administered orally

Immediate action required: Call 999 or go to A&E if:

  • you get a skin rash that may include itchy, red, swollen, blistered or peeling skin
  • you're wheezing
  • you get tightness in the chest or throat
  • you have trouble breathing or talking
  • your mouth, face, lips, tongue or throat start swelling

You could be having a serious allergic reaction and may need immediate treatment in hospital.

These aren't all the side effects of Cetalerg. For a full list, see the leaflet inside your medicines packet.

You can report any suspected side effect to the UK safety scheme.


© Copyright 2017-2020 - rootsdentclinic.com - We Care About You!

Sitemap